# SDR UPS02838624

- Difficulty date: May 23, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 78,333 hours, 24,523 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RT WING FLAPWELL ATTACH ANGLE AT XW0 REAR SPAR CRACKED.  FABBED ANGLE  IAW DAC DWG 5651221 & INSTALLED ANGLE AND SKIN PANEL IAW DC8 SRM 51-1-21 51-3-0.
